# SDR ABXA9701361

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 59239372
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE RIGHT PYLON UPPER BEAVERTAIL EXCESSIVELY CORRODED.  REPAIRED RIGHT UPPER BEAVERTAIL IAW ABX REA D954-19607-MR.
